MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY; EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY; EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES
Model Number 11996
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that the electrodes failed to detect a rhythm.In this state, the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Stryker received additional patient information from the customer.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.Stryker evaluated the customer's electrodes and was unable to verify or duplicate the reported issue.The cause of the reported issue could not be conclusively determined.The customer has been provided with replacement parts.The returned electrodes were archived by stryker.

Brand Name
QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY
Common Device Name
EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key16026102
Report Number0003015876-2022-02741
Device Sequence Number17550162
Product Code MLN
UDI-Device Identifier00883873784945
UDI-Public00883873784945
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K960329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11996
Device Catalogue Number11996-000091
Device Lot Number221476
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK® 20E DEFIBRILLATOR/MONITOR MKJ, SN UNKNOWN
Patient Age72 YR
Patient SexFemale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceWhite